# SDR FDEA201207302745

- Difficulty date: July 30, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 59,182 hours, 15,380 cycles
- Engine: Pwa PW4460
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NRC6735502
- Condition: Misrepaired
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 L/E SLAT INBD EDGE XOS 893 MISREPAIRED.  REPAIR ACCOMPLISHED AS PER EA 1-5710-112418 REVISION A PART 2.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 115.
